MAUDE Adverse Event Report: OSARTIS GMBH VERTECEM II CEMENT KIT

OSARTIS GMBH VERTECEM II CEMENT KIT
Model Number 08.702.016S
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 06/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the vertecem ii cement was noticed to have extruded into the patient's vena cava.Initially, the patient underwent an l4 corpectomy with screws and vertecem cement at l3-5 on (b)(6) 2020.It is unknown how the issue was discovered.It is unknown if there was a patient consequence.Concomitant device reported: unknown screw (lot # unknown).This complaint involves one (1) device.

Brand Name
VERTECEM II CEMENT KIT
Common Device Name
VERTECEM II CEMENT KIT
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, 64839
GM  64839
MDR Report Key10412947
Report Number9615014-2020-00009
Device Sequence Number14123807
Product Code NDN
UDI-Device Identifier04260056880759
UDI-Public04260056880759
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121878
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08.702.016S
Device Catalogue Number08.702.016S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight60